Psycho-Babble Health | about physical health | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Oh man Dinah

Posted by MidnightBlue on June 23, 2006, at 22:33:57

In reply to Re: Oh man, posted by Dinah on June 23, 2006, at 19:14:50

> Most likely. I'll try, but it won't be easy in this heat. :) You know it's hot when the water in your cold tap is way hotter than in the hot tap.

I only drink ice cold bottled water! I try for at least two 20 oz a day, plus iced tea, coffee, etc.

Called and got my doc to call in the lower dose of Vivelle Dot and the cream. I'll have to see how it goes.

> Are you happy with him otherwise? It doesn't sound as if he's very responsive to your needs, medication wise.

Most of the time I'm happy with him. He's supposed to be a TOP DOC. I think he was having a bad day. He usually isn't this bad.

>

I have several thyroid nodules they are watching. I probably need a fine needle biopsy, but my internist doesn't think I need that yet! I think they will do another ultrasound soon.

> Definitely a good reason to go see the doctor then. If it's thyroid they can do something about it.

My triglycerides went down when I started eating better. I refuse to take cholesterol lowering meds. It is a bit high but not awful. I'm already on a low dose of blood pressure med.

> I kind of suspect the culprit for my feeling rotten is the relatively recent addition of lofibra for triglycerides. But admittedly my pdoc isn't too happy about my being on the dose of Risperdal I'm on with lousy liver test results.

> Sometimes I feel like chucking the whole enormous pile of medications and try life without.

Well I pretty much had to do that when we lost insurance. That is how I ended up with no pdoc and on fish oil. I weaned myself off Depakote, Wellbutrin,and estrogen, I rationed out a limited number of Ambien. Went into debt buying Bextra (before it was pulled from the market) and praised God that Prilosec was over the counter. That is what I use for GERD and it is absolutely the BEST. I've been on it for over 10 years.

> Except the Ranitidine. Since I started taking it, it's apparently destroyed what little muscle tone I have left to protect against GERD. I can't even skip a night without horrible consequences. Do you take anything for your GERD?
>
Hugs,
MidnightBlue

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Health | Framed

poster:MidnightBlue thread:311508
URL: http://www.dr-bob.org/babble/health/20060610/msgs/660816.html